Anderson Compounding Pharmacy Recalls Prostaglandin Tri-Mix Injection Due to Sterility Concerns
Anderson Compounding Pharmacy is recalling Prostaglandin Tri-Mix 20:25:1 Injection vials nationwide due to a lack of sterility assurance.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The recall is classified as FDA Class II, and the rubric specifies that FDA Class II recalls with potential for significant injury (such as sterility issues in injectable drugs) are rated as Severe.
Plain-English summary
Anderson Compounding Pharmacy, Inc. is recalling Prostaglandin Tri-Mix 20:25:1 Injection, 2 mL Vials, distributed nationwide. The recall was initiated because of a lack of sterility assurance for the product.
The recall covers all lots of the affected product. The source text does not specify the number of units recalled or the specific distribution dates.
Consumers who have this product should stop using it and contact their healthcare provider or the recalling firm for instructions on how to proceed.
The recalled product
- Product
- Prostaglandin Tri-Mix 20:25:1 Injection, 2 mL Vial, Anderson Compounding Pharmacy 310 Bluff City Hwy, Bristol, TN.
- Category
- Drug — Injectable
- Hazard
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- All Lots
Distribution
Distributed nationwide across the United States.
Part of a larger recall action
This product is one of 68 recalled by Anderson Compounding Pharmacy, Inc. DBA Anderson Compounding Pharmacy under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 68 products in this recall →Related recalls
Same manufacturer · Anderson Compounding Pharmacy, Inc. DBA Anderson Compounding Pharmacy
See all →- HighAnderson Compounding Pharmacy Recalls Prostaglandin Vials Due to Sterility Concerns
FDA (Drugs) · 2019-04-24
- SevereProstaglandin Injection Recalled for Lack of Sterility Assurance
FDA (Drugs) · 2019-04-24
- SevereEstrone Oil Injection Recalled for Lack of Sterility Assurance
FDA (Drugs) · 2019-04-24
- SevereAnderson Compounding Pharmacy Recalls HCG Vials Due to Sterility Concerns
FDA (Drugs) · 2019-04-24
- SevereGentamicin Irrigation Recalled for Lack of Sterility Assurance
FDA (Drugs) · 2019-04-24
Same hazard · lack of sterility
See all →- SevereK.C. Pharmaceuticals Recalls Dry Eye Relief Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereK.C. Pharmaceuticals Recalls Multiple Brands of Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereClear Eyes Redness Relief Eye Drops Recalled for Sterility Concerns
FDA (Drugs) · 2026-09-30
- SevereClear Eyes Redness Relief Eye Drops Recalled for Sterility Assurance Issues
FDA (Drugs) · 2026-09-30
- SevereGentle Eyes Lubricant Eye Drops Recalled for Sterility Concerns
FDA (Drugs) · 2026-09-30
Similar recalls
- SevereTri-Mix Injections Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2013-06-12
- SevereTestosterone Injection Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23
- SevereProgesterone Injection Recalled for Lack of Sterility Assurance
FDA (Drugs) · 2015-09-23
- SevereTri-Mix Injectable Recalled for Lack of Sterility Assurance
FDA (Drugs) · 2015-09-23
- HighProstaglandin E1 Injection Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2022-11-09
- SevereTri-Mix Injectable Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23